# SDR CA060418006

- Difficulty date: April 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 50,758 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Part number: V0214
- Condition: Overheated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE FLIGHT FINE PITCH STOP WARNING HORN SOUNDED FOLLOWED BY AN ACRID SMELL. ON APPROACH THE SHOWING GEAR DOWN AND LOCKED THE CREW OBSERVED AN UNDERCARRIAGE FLAG ON THE ASI AND ELECTED TO HAVE VISUAL CONFIRMATION FROM THE GROUND THAT THE GEAR APPEARED SAFE.  THE AIRCRAFT LANDED AT POINT OF DEPARTURE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE FFPS HORN SEVERELY OVERHEATED THE HORN WAS REPLACED AND ALL RELATED SYSTEMS WERE CHECKED IN CONJUNCTION WITH NLG SWING.  SMOOTH OVERWEIGHT LANDING CARRIED OUT.  AIRCRAFT RETURNED TO SERVICE.
